# SDR SWIA202164350

- Difficulty date: December 5, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FLOOR SILL HAS AREAS OF CORROSION.     (C-CHECK RO 2/16/2022)    REMOVED AND INSTALLED NEW AFT CARGO FLOOR SILL P/N: MM670-35655-003. REF CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-10-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01 AND DWG MM670-35085 REV -L.  / COMPLIED WITH TASK CARD 51-900-1002-SKY.  / LEAK CHECK GOOD.
